MathSciNet Relay Station
MathSciNet bibliographic data
MR2107439 35Q30 (76D03 76D05)
Galdi, G. P.; Simader, C. G.; Sohr, H. A class of solutions to stationary Stokes and Navier-Stokes equations with boundary data in $W^{-1/q,q}$. Math. Ann. 331 (2005), no. 1, 41–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement